After ten years of medication for depression, PTSD and ADHD how do I know when I can start reducing meds?

After ten years of medication for depression, PTSD and ADHD how do I know when I can start reducing meds? My doctor says due to my progress it is time but is up to me. I hold been totally stable for several months. My doc say it is up to me what should I do? I take high-ranking doses of a lot of meds and dont want to impair my organs from high dosages of sundry scripts if I do not have to. Any thoughts? Please?

Answer:
ably let me see .. i am schizo affective and i own been past its sell-by date my meds for about 4 years immediately and doing great..the only piece i can say is audition yourself. make a comittment to ask your doctor if its the right point for you to do if the meds are bothering you or you might feel fine but you could relaps. cart your time and feel the waters first..i did. the lone thing that i hgave a tough time on is back lashes from autotory and memory loss form the previous meds i be on..good luck and hope it works out for you.
You can put in the picture by talking to your doctor or psychiatrist, because everybody is different and every circumstance is different. They are the experts. People may try, but not a soul here can really answer your question. The safest and healthiest article to do is to consult the experts. If they say it is up to you, later it's your call. Try it and see what happen. In any case, don't verbs about your organs. If that be such a danger, your doctor would not be so non-chalant in the order of whether or not you take them or not. Listen to the doc. That's the best item you can do. Good luck!
My only thought is what do you focus? I have taken psych meds for years next to no organ damage. Its your ruling as your doc said. Perhaps, start weaning off slowly. That means of access you can get posterior on them quickly if call for be.

Good luck and take thoroughness of you!

Dee
For some antidepressants, you need to taper past its sell-by date slowly or you get unpleasant side effects. Your doctor would know how to tell you if you call for to do so. As some of the medications used to treat ADHD are addictive, you may again requirement to taper off. Whatever you do, maintain in touch beside your doctor so that he or she can monitor your progress; you might not be the best person to settle the effects of quitting. It probably wouldn't hurt to keep a diary while you're quitting, note the effects. Good luck.
If you doctor has said that it's time to dwindle your medication, you should ask your doctor to take you medication down a dose, utter one of your medications is at a dose of 100 mg's ask your doctor to mute it to 80 mgs stay with that a month and than run down again and do this with adjectives of you medications until you're down to a dose that keep you stable but is something that both you and your doctor are happy next to. You might be able to gain off med for devout at some point but don't' do it with out his lend a hand and don't do it to fast. That might convey your body into a relapse. Hope that you make it,
See depression, PTSD, and ADHD, at http://www.ezy-build.lattice.nz/~shaneris... on pages 2, 6, and 7. Check out your ADHD medication at www.drugs.com and if amphetamine related, start there, reduction off unhurriedly, under medical warning. If not, antidepressants, but use at least the core recommended treatments, but no herbal remedies, until weaned bad other medications.
Start weaning yourself one medication at a time. If you start have problems, go put money on on them. Make sure you have a stable dependable creature who can check on you and make sure they are honest and will describe you if you are exhibiting any unwanted symptoms. But make sure you update your doctor when you start weaning him.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • I want to change my life for the better??
  • Does anyone who has lost a child suffer from PTSD?
  • How can you get someone to stop being lazy and "relaxing" ALL day?
  • How do i know if my boyfriend is a heroin addict?
  • Fatigue Problem?
  • How do you recover from depersonalization?
  • Adult ADD, Depression and Wellbutrin?
  • What does the word "integrity" mean to you?
  • Your opinions on smoking banana peels?
  • Need help in managing stress?
  • Answers besides make clear to your parents: NEED HELP WITH AN EATING DISORDER?
  • How can I start getting up early again??
  • I'm depressed, i don't know why?